# SDR SWAA2021090799939

- Difficulty date: July 30, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 60,608 hours, 35,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BSTA 500D; STRINGER 19L FWD CARGO COMPARTMENT ; 2021-341391 / [01] REMOVED GUSSET BSTA 500D; STRINGER 19L FWD CARGO COMPARTMENT; IAW 737-700 SRM 51-40-02 DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700. GUSSET MUST BE REPLACED AND PERFORMED VISUAL INSPECTION AND NOT FOUND MORE DAMAGE. THE MEASURES OF CRACK IS: 0.291 TOOL USED: CALIPER P/N: DIGITAL 150 S/N:AE-412604 DUE DATE: 28/MAY/22; [02] DRILLED AND APPLIED PROTECTIVE TREATMENT ON OPEN HOLES OF GUSSET BSTA 500D; STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-05 AND SRM 51-20-01; [03] STEP 1 Y 2 COMPLETE RII; [04] OK TO INSTALL NEW GUSSET AND FASTENERS LOC BST 500D; STRINGER 19L FWD CARGO COMPARTMENT; [05] VERIFIED STEP 4; OK TO INSTALL GRANTED RII; [06] INSTALL NEW GUSSET AND FASTENERS LOC BST 500D; STRINGER 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV:_; [07] STEP 6 CORRECTIVE ACTION: INSTALLED NEW GUSSET AND FASTENERS LOC BST 500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7902 SHEET 174 REV:_; [08] STEP 7 VERIFIED RII; [09] REPLACED GUSSET AND FASTENERS LOC BST 500D; STRINGER 19R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; AND SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 SHEET 174 REV:-.; [10] TASK COMPLETED RII
